home


PhD Student


The University of Memphis
Department of Mathematical Sciences
Room 205 Dunn Hall
Memphis, TN 38152-3240


Scientific interests

Concentration inequalities, Probability, Combinatorics

Publications

  1. Small ball probabilities, maximum density and rearrangements, preprint (with J. Lee). PDF
  2. Majority Bootstrap Percolation on G(n, p),  Electr. J. Comb. 24(1) (2017), (with C. Holmgren, N. Kettle). PDF
  3. Optimal Probability Inequalities for Random Walks Related to Problems in Extremal Combinatorics, SIAM J. Discrete Math. 26-2 (2012), pp. 828-837 (with D. Dzindzalieta, M. Šileikis). PDF
  4. Bounds for Tail Probabilities of Martingales Using Skewness and Kurtosis, Lithuanian Mathematical Journal (2008), vol. 48, no. 1, pp. 30-37 (with V. Bentkus). PDF

Links

V. Bentkus     (supervisor during my undergraduate studies).
J. Jankauskas
P. Šarka
M. Šileikis